# SDR AWXA200500129

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 26,050 hours, 10,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 789
- Condition: Discharged
- Location: Zone 221
- Part time: 40,139 hours, 18,015 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-06 CHECK FUNCTIONAL TEST OF THE EMERGENCY LIGHT SYSTEM FOUND THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 1-5 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT FORWARD EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL TEST WAS GOOD.
